MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Sweating (2444); Lethargy (2560)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Replaced only the test strips.Most likely underlying root cause: mlc-22-client is testing with expired test strips (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling sweaty and lethargic.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 12/31/15 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer needed assistance with the meter regarding the e3 error.The error appeared as soon as the test strip was inserted in the meter.Strips are expired.Customer states that she went to the pharmacy to get strips, but they are not available.Customer states that she is sweaty and lethargic.Customer declined a replacement meter and only wants to be sent test strips.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7902057
Report Number1000113657-2018-00965
Device Sequence Number168315
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2015
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRP4220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1